Show simple item record

dc.contributor.authorDube, Samuel G. ( )
dc.contributor.authorMingarelli, Angelo B. ( Orcid Icon 0000-0003-3870-5965 )
dc.date.accessioned2021-04-05T20:36:06Z
dc.date.available2021-04-05T20:36:06Z
dc.date.issued2004-02-16
dc.identifier.citationDube, S. G., & Mingarelli, A. B. (2004). Note on a non-oscillation theorem of Atkinson. Electronic Journal of Differential Equations, 2004(22), pp. 1-6.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13341
dc.description.abstractWe present a general non-oscillation criterion for a second order two-term scalar nonlinear differential equation in the spirit of a classic result by Atkinson [1]. The presentation is simpler than most and can serve to unify many such criteria under one common theme that eliminates the need for specfic techniques in each of the classical cases (sublinear, linear, and superlinear). As is to be expected in a result of this kind, the applications are widespread and include, but are not limited to, linear, sublinear, superlinear differential equations as well as some transcendental cases and some possibly mixed cases.en_US
dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectSecond order differential equationsen_US
dc.subjectNonlinearen_US
dc.subjectNon-oscillationen_US
dc.titleNote on a non-oscillation theorem of Atkinsonen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record